American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Margherita Barile and Gennady Lyubeznik. Set-theoretic complete intersections in characteristic $p$. Proc. Amer. Math. Soc. 133 (2005) 3199-3209. MR 2160181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. V. Ivanov and A. M. Storozhev. On identities in groups of fractions of cancellative semigroups. Proc. Amer. Math. Soc. 133 (2005) 1873-1879. MR 2137850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. C. Rosales. Symmetric numerical semigroups with arbitrary multiplicity and embedding dimension. Proc. Amer. Math. Soc. 129 (2001) 2197-2203. MR 1823900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zinovy Reichstein. On a question of Makar-Limanov. Proc. Amer. Math. Soc. 124 (1996) 17-19. MR 1286005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alessandra Cherubini and Mario Petrich. Characterizations of linear congruences on a free monoid . Proc. Amer. Math. Soc. 119 (1993) 719-726. MR 1176067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kunitaka Shoji. Every normal band with REP and REP$\sp {\rm op}$ is an amalgamation base . Proc. Amer. Math. Soc. 119 (1993) 391-399. MR 1195732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. A. Klein. Free subsemigroups of domains . Proc. Amer. Math. Soc. 116 (1992) 339-341. MR 1096212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Louxin Zhang. A short proof of a theorem of Adjan . Proc. Amer. Math. Soc. 116 (1992) 1-3. MR 1092933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Weinbaum. Unique subwords in nonperiodic words . Proc. Amer. Math. Soc. 109 (1990) 615-619. MR 1017852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. M. Reis. When are Rees congruences principal? . Proc. Amer. Math. Soc. 106 (1989) 593-597. MR 964460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mario Petrich and Gabriel Thierrin. Congruences associated with DOL-schemes . Proc. Amer. Math. Soc. 102 (1988) 787-793. MR 934843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. C. O’Meara. Embedding countable rings in $2$-generator rings . Proc. Amer. Math. Soc. 100 (1987) 21-24. MR 883394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] L. Makar-Limanov. On free subsemigroups of skew fields . Proc. Amer. Math. Soc. 91 (1984) 189-191. MR 740167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. Squier and C. Wrathall. The Freiheitssatz for one-relation monoids . Proc. Amer. Math. Soc. 89 (1983) 423-424. MR 715858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Takayuki Tamura. Free $E-m$ groups and free $E-m$ semigroups . Proc. Amer. Math. Soc. 84 (1982) 318-324. MR 640222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. Padmanabhan and B. Wolk. Equational theories with a minority polynomial . Proc. Amer. Math. Soc. 83 (1981) 238-242. MR 624905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuji Kobayashi. Another graded algebra with a nonrational Hilbert series . Proc. Amer. Math. Soc. 81 (1981) 19-22. MR 589129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ki Hang Kim, Fred W. Roush and Wolfgang Schönfeld. On the residual finiteness of free semigroups and composition of Boolean matrices . Proc. Amer. Math. Soc. 63 (1977) 188. MR 0432786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Anshel. The conjugacy problem for HNN groups and the word problem for commutative semigroups . Proc. Amer. Math. Soc. 61 (1976) 223-224. MR 0422457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William R. Nico. Height of operands over monoids satisfying the d.c.c. on orbits . Proc. Amer. Math. Soc. 48 (1975) 313-320. MR 0374290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ann Yasuhara. Grushko-like theorems for a class of finitely presented semigroups . Proc. Amer. Math. Soc. 42 (1974) 359-364. MR 0335665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1